brain-icon
Tuberclosis Meningtis
My father is diabetic had urine infection in August 2013. And he continuously had fever with a span of 15 days. Now after 1.5 years he got a paralysis attack on his left side. He was diagnosed for tubercolsis meningitis. Doctors have prescribed the following medicines- 1. R Cinex 600 2. Pantoprazole Gastro Resistant 3. Brandon 40mg 4. Janumet 1000mg 5. Levipil 500 6. Febutaz 40 7. Urimax 0.4mg 8. Combitol 800P-Zide 1000 9. Streptomycin Due to these medicines he has got a lot of itching problem and current type thing in his legs all night. We give him Allegra 120 but even that only effects for 3-4 hours. What should we do? Are we on the right track?
77 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. M. Kodeeswaran
Neurosurgeon 17 yrs exp Chennai
Anti tuberculous drugs sometimes will have side effects related to Liver function..that may be the reason for itching..so it should be monitored properly...if it is elevated get a medical gastro opinion and follow his advice
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.